# SDR DALA2019012500522

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LONGERON 28L FROM STA 200 TO 220 (E/E). NRC 00377: CORROSION LEVEL 2, SECTION OF LONGERON 28L FROM STA 157 TO 228 WAS REPLACED PER SRM 51-41-02 AND 51-41-05. (LP #0917467)
